# SDR UALA2013052803639

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 62,119 hours, 23,522 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYD LINE LEAKING AT LT MLG WHEEL WELL CEILING AREA.  REPAIRED, OK REPAIR. REF GPM 1-0-13-028.  LEAK CHECKED OK.
